Gray-Abelian-H-spaces.pdf (229.43 kB)

Universal Abelian H-spaces

Download (229.43 kB)
journal contribution
posted on 20.08.2012, 00:00 by Brayton Gray
Universal Abelian H-spaces

History

Publisher Statement

NOTICE: this is the author’s version of a work that was accepted for publication in Topology and its Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Topology and its Applications, Vol 159, Issue 1, Jan 1 2012. DOI: 10.1016/j.topol.2011.09.002

Publisher

Elsevier

Language

en_US

issn

0166-8641

Issue date

01/01/2012

Exports

Categories

Exports